# SDR GLBA2006901

- Difficulty date: February 14, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 31,984 hours, 35,113 cycles
- Engine: Pwa PW118
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Loose
- Location: Rccb
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING, FLIGHT 5045, SECOND FLIGHT, PILOTS REPORTED SMOKE IN THE COCKPIT. MAINTENCE INSPECTED RELAY PANELS ON THE RT AND LT SIDES.  MAINTENANCE FOUND LOOSE TERMINAL ON REMOTE CONTROL CIRCUIT BREAKER 0265. MAINTENANCE SECURED RCCB TERMINAL IAW MM 24-52-05 AND SECURED APU TEST PROBE POINT AT RT APU RELAY BOX. REFERENCE GMM VOL 6 9.1.0. SUBSEQUENT OPERATIONAL CHECK FLIGHT SATISFACTORY. NO ODOR/SMOKE NOTED.
